# SDR SIMA201805295002

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 29,949 hours, 26,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 5 & 6a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS  5 & 6A EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-12,  OPS CHECKED GOOD.
